# SDR IXXA2024061301

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 30575
- Aircraft time: 87,019 hours, 11,993 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 149T692080
- Part serial: UNK6175ATI
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR AFT EDGE PANEL DISPLACED, FIBER GLASS CLOSURE PLIES FOUND DELAMINATED. UNKNOWN ON HOW DAMAGE OCCURED. AREA OF DAMAGE WAS 34" LONG.
